Hyzaar User Reviews

Hyzaar - User Reviews

Hyzaar User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Hyzaar sorted by most helpful. Patient Discussions FAQs


Comment from: 55-64 on Treatment for 1-6 months (Patient) Published: October 08

have been on hyzaar for 4 months and still have pressure's 140/103 weekly,goes up and down regularly, but never 170/70.

Comment from: Fed Up With Meds!, 45-54 on Treatment for 1-6 months (Patient) Published: September 08

Third BP medicine in last several months. Developed horrible cough while on Lisinopil so put on Hyzaar 100/12.5. Side effects are awful which include anxiety attacks, tingling in extremities, heart flutters (which Dr. tried to say was heart attack - proven wrong, tried to tell him it was meds), joint aches, dry mouth, tiredness, etc. Making another Dr. appt. and getting off of this medicine ASAP!

Related Reading: cough | heart attack

Comment from: debg0407@aol.com, 45-54 on Treatment for 2-5 years (Patient) Published: March 07

I have taken Hyzaar for 3 years, and it has lowered my blood pressure. I have been experiencing feet pain, on the top of my feet and in my big toes. My doctors refuses to believe that this drug is causing my feet problems. I have been to several different podiatrists and orthopedic doctors, and I still do not know why my feet hurt.

Comment from: chillgill, 35-44 Female on Treatment for 5-10 years (Patient) Published: March 03

Have taken 100/25 for many years and BP is always elevated and Im suggering from many of the side effects,such as high cholesterol,high blood sugar,swollen gallbladder,ED,and others.

Related Reading: cholesterol

Comment from: msmiller, 45-54 on Treatment for 1-6 months (Patient) Published: January 13

When I first started this medication I received a low dose 50mg and as strange as it seems it would kick in 8hrs later, it was increased to 100mg,now its working. Side effects are fatigue, loss of appetite, decreased libido. After trying several different drugs this one has lowererd my pressure the side effects aren't that bad.

Comment from: 35-44 Female on Treatment for 2-5 years (Patient) Published: October 09

depending on what I eat, I have sudden urges to urinate while on this med. I've been on it for almost three years now.

Comment from: CaroleeMae, 65-74 on Treatment for 10+ years (Patient) Published: August 14

I have been on this medication for at least 10 years. Recently had to change dosage from (1) 50/12.5 per day to (2) per day. One in AM and one in PM. Working a whole lot better. It is now generic. It does eat up your potassium which causes leg weakness but taking potassium supplements 3 times a day removes that for me. Low potassium is the cause of many of the referenced symptoms - try potassium. Let your doctor know what you are taking. Start with 1 per day and if you need more do so. Have your blood checked now for potassium levels it just might be the cause of your symptoms and not the med's alone. I took 100/12.5 for a few weeks and my leg weakness got really bad as well as not being clear headed. My blood was checked and sure enough my potassium was down below recommended levels. I increase potassium and it helped. My doctor took me off that dosage and put be on 50/12.5 twice a day. He also said that the medication is only in your system for about 12 hours so taking 2 per day is working great for me. Also still taking 3 potassium supplements (OTC) per day. I use Nature Made brand 550mg. As long as I keep that up I feel just fine and blood pressure is great. Talk to your doctor about potassium.

Related Reading: Low potassium

Comment from: suelo, 65-74 on Treatment for 2-5 years (Patient) Published: January 05

I am experienceing hairloss and have wondered if this drug is a contributing factor. I also take glucophage and zetia. I did not have diabetes until after taking this drug. Could this have something to do with my diabetes and hair loss?

Related Reading: glucophage | zetia | hair loss

Comment from: SCmale, 35-44 Female on Treatment for 1-2 years (Patient) Published: November 14

It worked beautifully at lowering my BP, although it was a gradual process not a quick fix. A side note is that it seems to cause occasional ED.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations